# SDR ASOA2014020509891

- Difficulty date: January 12, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N844AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7317
- Aircraft time: 33,770 hours, 30,537 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG WHEEL WELL BATTERY RIB CRACKED.  COMPLIED WITH REO 601R-57-51-046.  COMPLIED WITH REO 601R-57-51-016.  RECEIVED AND COMPLIED WITH EC/TC REO 601R-57-51-046 AS WRITTEN.
